Extensions, retracts, and absolute neighborhood retracts in proper shape theory
Fundamenta Mathematicae, Tome 96 (1977) no. 2, pp. 149-159
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_96_2_149_159,
author = {R. Sher},
title = {Extensions, retracts, and absolute neighborhood retracts in proper shape theory},
journal = {Fundamenta Mathematicae},
pages = {149--159},
year = {1977},
volume = {96},
number = {2},
doi = {10.4064/fm-96-2-149-159},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-96-2-149-159/}
}
TY - JOUR AU - R. Sher TI - Extensions, retracts, and absolute neighborhood retracts in proper shape theory JO - Fundamenta Mathematicae PY - 1977 SP - 149 EP - 159 VL - 96 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-96-2-149-159/ DO - 10.4064/fm-96-2-149-159 LA - en ID - 10_4064_fm_96_2_149_159 ER -
R. Sher. Extensions, retracts, and absolute neighborhood retracts in proper shape theory. Fundamenta Mathematicae, Tome 96 (1977) no. 2, pp. 149-159. doi: 10.4064/fm-96-2-149-159
Cité par Sources :